Dysautonomia historical posts June 1998

Re: Labrynthitis-Help!

Posted by Walt Stoll on June 02, 1998 at 12:41:47:

Dear Barbara,

If your diagnosis is correct (and it sounds like it is), and it was precipitated by the "ride" (therefore classified as traumatic), there may never be a solution in the fullness of time.

The specific medical term for what you have is postural vertigo and the general lay term is dizzyness. I would not put too much effort into worrying about what it is called.

If I had this I would be seeing a Cranial Osteopath, Chiropractor and Naturopath. I would also consider acupuncture and the regular practice of skilled relaxation.

For such a benign "injury" to be causing what you describe, you had to have a number of factors pushing you in that direction BEFORE the ride. That just pushed you over the edge. This gives real hope that you can deal with THOSE factors & your symptoms will disappear even though there may have been permanent damage from the incident.

If you have trouble finding local, competent practitioners of the above, write again & I can give you some direction.

Walt



Re: Labrynthitis-Help!

Posted by Lisa on June 06, 1998 at 19:50:46:

In Reply to: Re: Labrynthitis-Help! posted by Walt Stoll on June 02, 1998 at 12:41:47:

Barbara, check out this websight for more information on Labrynthitis. It was very helpful!
Good luck & God Bless!

http://ofcn.org/cyber.serv/hwp/hwc/ent/category/



Food Sensitivities???

Posted by Rob on June 02, 1998 at 15:02:18:

I hope you can help me with some suggestions to my problems. I have been searching for years and spent thousands of dollars for pretty much nothing. Its a long story, I hope you don't mind. About six years ago, (I'm 33 now) my mother talked me into going to a doctor after she watched a show about adult a.d.d. on 20/20. She thought is described me pretty well so I agreed to go. Within 15 minutes at the doctor he prescribed me with a drug called nortryptline. Within a couple days of taking this drug I became very sick, soaring high blood pressure, extreme fatigue, extreme nervousness, rapid, pounding heart. The doctor took me off that drug and put me on another drug called Wellbutrin. The symptoms got even worse and I was going out of my head with all of these problems. Again I was taken of that drug and put on Ritalin. After a couple weeks on this drug the doctor decided I was not a good candidate for these drugs and took me off Ritalin also. The next day after stopping Ritalin I was in the emergency room with soaring blood pressure and my heart was going crazy. I thought I was having a heart attack or something. It took months for me even to be able to start functioning again. Ever since all of that happened, I have been dealing with a ton of problems. Within minutes after eating certain foods, and I have not been able to figure out which ones, my heart rate increases and sometimes begins to pound, I get extremely lethargic and sleepy, confused thinking, sweating. Its usually takes a few hours for me to recover from this. I also am continually battling fungal infections on my body including bad athletes foot, toenail fungus, jock itch, and bouts of horibble dandruff. I get a smelly itch behind my ears and my ears themselves ring off and on all the time, they itch quite often. I go through Q-Tips like crazy. I also have problems with acid reflux and regurgitation. There is almost always food at the top of my throat. Bowel movements go from one extreme to the other. Other digestive "problems" exist also, gas, bloating, pain. I have been to quite a few doctors, one told me most of it was just because of to much stress and most of it was in my head. NOT!!! I found another doctor who is a "natural" doctor. I had to send saliva and stool samples to a lab called Great Smokies. It came back as showing very little parasitic activity, some candida, but not a lot. Showed my liver was functioning at an incredible level. Off the scale. But my doctor said that was a good thing and it showed I had an extremely healthy liver. I went through an expensive program with him and it did seem to help some, but as soon as it was over everything pretty much returned to the way it was. Does anyone else out there have any of these problems??? It has almost destroyed my life basicly. Any help at all would be greatly appreciated. Thank you!


Re: Food Sensitivities???

Posted by Walt Stoll on June 04, 1998 at 11:10:35:

In Reply to: Food Sensitivities??? posted by Rob on June 02, 1998 at 15:02:18:

Dear Rob,

You have a CLASSIC case of dysautonomia, endocrinopathy and leaky gut syndrome ALL caused by the overwhelming storage of the fight or flight stress-effect in your hypothalamus. EVERY SYMPTOM YOU HAVE MENTIONED COMES FROM THAT COMBINATION.

Now, the first thing you have to do is LEARN what I am talking about. What is your educational background? If you are a highschool graduate, your first job is to get a copy of my book (link on this page) AND also read a book that was written about you more than 20 years ago. It has been reprinted & upgraded many times since but it is still writtern specifically about you: "Mind as healer, Mind as Slayer" by Dr Pelletier. The last edition I know about was published in 1992. Any bookstore or library would have copies.

THEN, when you have that under your belt, write again with any questions. Once you know what you are up against, you will understand why you have to do what I will tell you.

As you get well, I hope you will share your experiences with the bb participitants. There are a lot more people out there just like you than you can imagine. It is a crime that there area so many pill peddlars out there who have not a clue as to what to do. As you well know, they are being paid a lot of money for their intentional ignorance. WHY CHANGE?

Walt



Re: Food Sensitivities???

Posted by Kyra on June 02, 1998 at 19:07:52:

In Reply to: Food Sensitivities??? posted by Rob on June 02, 1998 at 15:02:18:


Dear Rob,

This is a note to tide to you through until Walt answers you. Due to heavy BB volume, he runs 2 days behind in answering responses. Nothing you've said sounds unusual or incurable. You've come to the right place for answers. Here's pulling for you! It'll take a lot of self-education and lifestyle changes, but you're going to make it. There's lots of caring people on this site wishing you well.

Love, Kyra



dysautonomia

Posted by Dorothy on June 08, 1998 at 23:23:09:

I had an ablation for what the wonderful doctors thought was inappropriate sinus tachycardia. Now come to find out I have POTS. Live and learn. Now I have MANY PAC's that make me feel horrible. The docs say this is harmless, live with it. I also have symptoms of fibromyalgia that they tell me go hand in hand with POTS. This disorder is a nightmare, any suggestions how to make life more tollerable. Also the fatigue is killing me. I am taking florinef to increase blood volume and serzone that is to unscramble the brain messages. Thanks for your time.


Re: dysautonomia

Posted by Walt Stoll on June 10, 1998 at 10:45:14:

In Reply to: dysautonomia posted by Dorothy on June 08, 1998 at 23:23:09:

Dear Dorothy,

This combination has been discussed MANY times right here on this BB. Use the link: archives and read everything you can find about these symptoms and the recommended references.

THEN, if you still have questions, write again. You do not have to "live with this".

Walt



1998: Feb Mar Apr May Jun

Return to Main Page

More Dysautonomia historical posts